# SDR AALA202306209673

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A320*
- Aircraft serial: 7009
- Aircraft time: 21,216 hours, 8,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR L1 SLIDE ARMING HANDLE LOOSE. MAINTENANCE TIGHTENED HANDLE ON DOOR L1 SLIDE ARMING PER AMM 20-21-00.
